# SDR ASMF20161216004

- Difficulty date: October 26, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 11,579 hours, 1,537 cycles
- Engine: GENX1B70P2
- System (JASC): 8300 · Accessory Gearboxes
- Part: Seal
- Part number: J1438P125
- Condition: Leaking
- Location: Gearbox
- Part time: 11,895 hours, 1,578 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AND THE EO 8772004 ISSUED TO REPLACE THE TRANSFER GEARBOX (TGB) ON BOTH ENGINES, MAINTENANCE PERSONNEL DETECTED OIL LEAK IN RIGHT TGB SLEEVE; SO THE RIGHT TGB SLEEVE SEALS WERE REPLACED IAW AMM DMC-B787-A-G72-01-00A-520A-A AND TEST 4 PART POWER LEAK TEST WAS PERFORMED IAW AMM DMC-B787-A-G71-00-00-13A-364A-A, TESTED CORRECT.
